BibTeX record journals/dm/BekmetjevBCH03

download as .bib file

@article{DBLP:journals/dm/BekmetjevBCH03,
  author    = {Airat Bekmetjev and
               Graham R. Brightwell and
               Andrzej Czygrinow and
               Glenn Hurlbert},
  title     = {Thresholds for families of multisets, with an application to graph
               pebbling},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {21--34},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00745-8},
  doi       = {10.1016/S0012-365X(02)00745-8},
  timestamp = {Sat, 22 Feb 2020 14:01:49 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/BekmetjevBCH03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics